# SDR NWAA093015501

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 78,169 hours, 32,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHTS FROM ROW 33 AFT INCLUDING THE DOOR FOUR RIGHT EXIT SIGN TO BE INOPERATIVE.  MAINTENANCE FOUND POWER SUPPLY M736 TO BE DEFECTIVE AND REPLACED IT.  THE SYSTEM OPERATED NORMALLY AFTER THE POWER SUPPLY WAS REPLACED.
